# SDR FDEA202509251823

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77591
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 51RIGHT STATION 1701 FOUND   WITH CORROSION. CORROSION ON LONGERON 51RIGHT, STATION 1701 AT LOWER CENTER CARGO COMPARTMENT BILGE AREA EVALUATED AND FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-  05-2R REPAIR 1 FIGURE 203. CORRODED LONGERON 51RIGHT, STATION 1701 REPAIRED AS PER   MD-11 SRM 53-00-05-2R REPAIR 1 FIGURE 201 AND MD-11 SRM 53-00-05-2R REPAIR 1 FIGURE 202.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
